# SDR SWAA2024110540280

- Difficulty date: September 22, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 57,420 hours, 29,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE LOCATED ON FWD CARGO COMPARTMENT CUT OUT 2024-596803<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30; S/N:A23046084; DUE DATE 23-MAY-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1998072 ; DUE DATE : 23/JAN/25;[03] REPAIRED FWD CORNER SCUFF PLATE LOCATED ON FWD CARGO COMPARTMENT CUT OUT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW;[04] REPAIRED FWD CORNER SCUFF PLATE LOCATED ON FWD CARGO COMPARTMENT CUT OUT IAW BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW
